Research article Special Issues

Global stability for a class of functional differential equations with distributed delay and non-monotone bistable nonlinearity

  • Received: 19 August 2020 Accepted: 19 October 2020 Published: 27 October 2020
  • The present work is devoted to the global stability analysis for a class of functional differential equations with distributed delay and non-monotone bistable nonlinearity. First, we characterize some subsets of attraction basins of equilibria. Next, by Lyapunov functional and fluctuation method, we obtain a series of criteria for the global stability of equilibria. Finally, we illustrate our results by applying them to a problem with Allee effect.

    Citation: Toshikazu Kuniya, Tarik Mohammed Touaoula. Global stability for a class of functional differential equations with distributed delay and non-monotone bistable nonlinearity[J]. Mathematical Biosciences and Engineering, 2020, 17(6): 7332-7352. doi: 10.3934/mbe.2020375

    Related Papers:

  • The present work is devoted to the global stability analysis for a class of functional differential equations with distributed delay and non-monotone bistable nonlinearity. First, we characterize some subsets of attraction basins of equilibria. Next, by Lyapunov functional and fluctuation method, we obtain a series of criteria for the global stability of equilibria. Finally, we illustrate our results by applying them to a problem with Allee effect.
    加载中


    [1] E. Braverman, D. Kinzebulatov, Nicholson's blowflies equation with distributed delay, Can. Appl. Math. Quart., 14 (2006), 107-128.
    [2] C. Foley, M. C. Mackey, Dynamics hematological disease: a review, J. Math. Biol., 58 (2009), 285-322.
    [3] K. Gopalsamy, Stability and Oscillation in Delay Differential Equations of Population Dynamics, Springer, Dordrecht, 1992.
    [4] W. S. C. Gurney, S. P. Blythe, R. M. Nisbet, Nicholson's blowflies revisited, Nature, 287 (1980), 17-21.
    [5] C. Huang, Z. Yang, T. Yi, X. Zou, On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities, J. Diff. Equat., 256 (2014), 2101-2114.
    [6] Y. Kuang, Delay Differential Equations: With Application in Population Dynamics, Academic Press, INC, 1993.
    [7] M. C. Mackey, Unified hypothesis for the origin of aplastic anemia and periodic hematopoiesis, Blood, 51 (1978), 941-956.
    [8] E. Liz, A. Ruis-Herrera, Delayed population models with Allee effects and exploitation, Math. Biosci. Eng., 12 (2015), 83-97.
    [9] E. Liz, M. Pinto, V. Tkachenko, S. Tromichuk, A global stability criterion for a family of delayed population models, Quart. Appl. Math., 63 (2005), 56-70.
    [10] E. Liz, G. Röst, On the global attractor of delay differential equations with unimodal feedback, Disc. Cont. Dyn. Syst., 24 (2009), 1215-1224.
    [11] E. Liz, V. Tkachenko, S. Trofimchuk, Mackey-Glass type delay differential equations near the boundary of absolute stability, J. Math. Anal. Appl., 275 (2002), 747-760.
    [12] E. Liz, V. Tkachenko, S. Tromichuk, A global stability criterion for scalar functional differential equations, SIAM J. Math. Anal., 35 (2003), 596-622.
    [13] G. Röst, J. Wu, Domain-decomposition method for the global dynamics of delay differential equations with unimodal feedback, Proc. R. Soc. A, 463 (2007), 2655-2669.
    [14] Y. Yuan, J. Belair, Stability and Hopf bifurcation analysis for functional differential equation with distributed delay, SIAM J. Appl. Dyn. Syst., 10 (2011), 551-581.
    [15] Y. Yuan, X. Q. Zhao, Global stability for non monotone delay equations (with application to a model of blood cell production), J. Diff. Equat., 252 (2012), 2189-2209.
    [16] N. Bessonov, G. Bocharov, T. M. Touaoula, S. Trofimchuk, V. Volpert, Delay reaction-diffusion equation for infection dynamics, Disc. Cont. Dyn. Syst. Series B, 24 (2019), 2073-2091.
    [17] K. Deng, Y. Wu, On the diffusive Nicholso's blowflies equation with distributed delay, Appl. Math. Lett., 50 (2015) 126-132.
    [18] W. Hu, Y. Zhou, Stability of a nonlocal delayed reaction-diffusion equation with a non-monotone bistable nonlinearity, Appl. Math. Lett., 79 (2018), 20-26.
    [19] R. H. Martin, H. L. Smith, Abstract functional differential equations and reaction-diffusion systems, Trans. Amer. Math. Soc., 321 (1990), 1-44.
    [20] R. H. Martin, H. L. Smith, Reaction-diffusion systems with time delay: monotonicity, invariance, comparison and convergence, J. Reine Angew. Math., 413 (1991), 1-35.
    [21] T. M. Touaoula, Global dynamics for a class of reaction-diffusion equations with distributed delay and Neumann condition, Commun. Pur. Appl. Anal., 19 (2020), 2473-2490.
    [22] T. M. Touaoula, M. N. Frioui, N. Bessonov, V. Volpert, Dynamics of solutions of a reactiondiffusion equation with delayed inhibition, Disc. Cont. Dyn. Syst. Series S, 13 (2020), 2425-2442.
    [23] E. Braverman, S. Zhukovskiy, Absolute and delay-dependent stability of equations with a distributed delay, Disc. Cont. Dyn. Syst., 32 (2012), 2041-2061.
    [24] L. Berezansky, E. Braverman, L. Idels, Nicholson's blowflies differential equations revisited: main results and open problems, Appl. Math. Model., 34 (2010), 1405-1417.
    [25] L. Berezansky, E. Braverman, L. Idels, Mackey-Glass model of hematopoiesis with non-monotone feedback: stability, oscillation and control, Appl. Math. Compt., 219 (2013), 6268-6283.
    [26] H. A. El-Morshedy, Global attractivity in a population model with nonlinear death rate and distributed delays, J. Math. Anal. Appl., 410 (2014), 642-658.
    [27] I. Gyori, S. Trofimchuk, Global attractivity in x'(t) = -δx(t) + pf (x(t - h)), Dynam. Syst. Appl., 8 (1999), 197-210.
    [28] H. L. Smith, H. R. Thieme, Dynamical Systems and Population Persistence, AMS, Providence, 2011.
    [29] H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, AMS, Providence, 1995.
    [30] J. Hale, S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993.
    [31] T. M. Touaoula, Global stability for a class of functional differential equations (Application to Nicholson's blowflies and Mackey-Glass models), Disc. Cont. Dyn. Syst., 38 (2018), 4391-4419.
    [32] H. R. Thieme, Mathematics in Population Biology, Princeton University Press, Princeton, 2003.
    [33] T. Yi, Q. Li, Unstable sets, heteroclinic orbits and generic quasi-convergence for essentially strongly order-preserving semiflows, Proc. Edinb. Math. Soc., 52 (2009), 797-807.

    © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(27) PDF downloads(1) Cited by()

Article outline

Figures and Tables

Figures(9)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog